Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This case was reported by a physician in the frame of a study and described the occurrence of intussusception in a 5-month-old male subject who was vaccinated with ROTARIX (GlaxoSmithKline). The subject had no relevant medical history or allergy. Previous vaccination included ROTARIX (GlaxoSmithKline; oral) given on 28 February 2008. On 29 April 2008, the subject received 2nd dose of ROTARIX (oral, lot number not provided). On 30 May 2008, 31 days after vaccination with 2nd dose ROTARIX, the subject experienced vomiting and diarrhea. On 02 June 2008, the subject was admitted at hospital. Finding at physical examination were irritability, asthenia, adynamia, dehydration, vomiting and decreased bowel sounds. The subject was hospitalised and the physician considered the events were clinically significant (or requiring intervention). Intussusception was suspected and laparotomy was realised on 02 June 2008: Ileoileal intussusception was reported and resolved by taxis without complications. The subject was treated with Metoclopramid, Ampicillin and Amikacine. On 10 June 2008, the subject was discharged in good clinical conditions. On 10 June 2008, the events were resolved. The physician considered the events were unrelated to vaccination with ROTARIX.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166